Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 79, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2023, 4:27 PM EDT for Bleckley County, Dodge County, Pulaski County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2023, 4:27 PM EDT (20:27 UTC)
- Expired
- Mar 25, 2023, 5:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 4:30 PM EDT | HAIL 1 | 1 Nw Hawkinsville, GA | 911 CALL CENTER REPORTED QUARTER SIZED HAIL AT THE INTERSECTION OF PERRY HWY AND TRUMAN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 11:16 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted.
857
WUUS52 KFFC 252027
SVRFFC
GAC023-091-235-252115-
/O.NEW.KFFC.SV.W.0079.230325T2027Z-230325T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
427 PM EDT Sat Mar 25 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Dodge County in central Georgia...
Central Pulaski County in central Georgia...
Southwestern Bleckley County in central Georgia...
* Until 515 PM EDT.
* At 426 PM EDT, a severe thunderstorm was located near Browndale,
or near Hawkinsville, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Eastman, Hawkinsville, Dubois, Browndale, Gresston, Empire, Mobley
Crossing, Hartford, Roddy, Pulaski State Prison and Baileys Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3226 8361 3234 8357 3236 8314 3223 8310
3213 8322
TIME...MOT...LOC 2026Z 277DEG 29KT 3228 8355
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
024
WWUS52 KFFC 252042
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Sat Mar 25 2023
GAC023-091-235-252115-
/O.CON.KFFC.SV.W.0079.000000T0000Z-230325T2115Z/
Dodge GA-Pulaski GA-Bleckley GA-
442 PM EDT Sat Mar 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN DODGE...NORTHEASTERN PULASKI AND SOUTHWESTERN
BLECKLEY COUNTIES...
At 442 PM EDT, a severe thunderstorm was located over Baileys Park,
or near Hawkinsville, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eastman, Dubois, Gresston, Empire, Mobley Crossing, Roddy and Baileys
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3226 8344 3235 8343 3236 8314 3226 8311
3220 8316
TIME...MOT...LOC 2042Z 268DEG 32KT 3230 8337
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$932
WWUS52 KFFC 252056
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Sat Mar 25 2023
GAC023-235-252106-
/O.CAN.KFFC.SV.W.0079.000000T0000Z-230325T2115Z/
Pulaski GA-Bleckley GA-
456 PM EDT Sat Mar 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PULASKI AND
SOUTHWESTERN BLECKLEY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central Georgia.
LAT...LON 3227 8327 3236 8327 3236 8314 3226 8311
3223 8313
TIME...MOT...LOC 2056Z 267DEG 28KT 3231 8324
$$
GAC091-252115-
/O.CON.KFFC.SV.W.0079.000000T0000Z-230325T2115Z/
Dodge GA-
456 PM EDT Sat Mar 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN DODGE COUNTY...
At 456 PM EDT, a severe thunderstorm was located near Gresston, or 8
miles northwest of Eastman, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gresston and Roddy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3227 8327 3236 8327 3236 8314 3226 8311
3223 8313
TIME...MOT...LOC 2056Z 267DEG 28KT 3231 8324
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:33 PM EDT, 54 minutes earlier.
Area forecast discussion, Mar 25, 3:33 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 333 PM EDT Sat Mar 25 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 257 PM EDT Sat Mar 25 2023 Forecast will revolve around a stalling frontal boundary in the short term period...and confidence is low to medium. A couple of boundaries to be concerned with through Sunday. The first boundary is an old outflow boundary situated across southern portions of GA. This outflow boundary outraced the actual cold front currently positioned from the central Great Lakes back through central MS. Rain cooled air has settled across portions of northern GA this afternoon in the wake of the outflow boundary/line of convection that came through earlier this morning. However, the airmass to the south of the outflow remains very moist and unstable. Additional convection for the afternoon/evening hours is will be most likely along/south of the old outflow. Some of the storms could be strong, with some potential for isolated severe thunderstorms. The primary hazard will be gusty winds and large hail. An isolated brief tornado cannot be ruled out. The cold front currently to the north will be the main concern late tonight through Sunday. This front is expected to stall across central portions of the state as it becomes parallel to the flow aloft late tonight/early Sunday. The boundary will become the primary focus for showers and thunderstorms through much of the day tomorrow. The forecast is highly dependent upon where this front stalls. Along and south of the front will remain within the warm sector, with good surface instability, steep lapse rates and good shear. The primary severe hazards tomorrow will be large hail and damaging wind gusts. There is also some potential for brief tornadoes. The pop forecast is obviously very very dependent upon where the cold front stalls. There is also a pretty good opportunity for a MaxT bust. Along the front, clouds and precip could limit heating, but south of the boundary, temps could get well into the 80s. Drier and cooler conditions are anticipated across the far north. NListemaa && .LONG TERM... (Monday morning through next Friday) Issued at 257 PM EDT Sat Mar 25 2023 The onset of the long-term forecast period will remain unsettled. A stationary frontal boundary will remain draped across the area, though the precise location will fluctuate. A couple of different impulses will traverse the boundary, keeping rounds of showers and storms in the offing. The first wave looks to propagate across the area the first half of the day on Monday with widespread convection spreading southwest to northeast before diminishing the latter half of the day. By Tuesday, a digging trough will finally begin to push a followup cold front southward toward the region. Another wave will traverse the area ahead of the front bringing an additional round of showers and thunderstorms Tuesday, at this point likely focused across the southern half of the area. A break in the wet pattern finally comes by Wednesday in the wake of the cold frontal passage. Surface high pressure will settle into the eastern U.S., bringing a cooler and drier airmass with temperatures dropping to slightly below normal. Dry weather should persist at least through Thursday before another frontal system approaches the area by late week into early next weekend. Timing and placement differences remain at this juncture, so PoPs were broadly increased by late week. RW && .AVIATION... (18Z TAFS) Issued at 1257 PM EDT Sat Mar 25 2023 Frequent gusts to around 20-22kt possible this afternoon. Remainder of the afternoon into the overnight hours should be dry with some few-sct cu. Models are progging a wave of precip to approach form the west just before 12Z...this is dependent upon where a front will set up. Added a prob for thunder thinking this is the best timing for ATL. Thunder chances are smaller during the afternoon, but not impossible for one to approach ATL. Winds may try and go to the SE for a few hours tomorrow afternoon, but speeds will remain light. Kept at 190 for now. //ATL Confidence...18Z Update... Low-Med confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 59 75 60 78 / 30 50 70 50 Atlanta 60 74 61 77 / 40 50 70 50 Blairsville 51 73 54 72 / 10 20 70 40 Cartersville 56 76 59 77 / 20 30 70 40 Columbus 64 76 64 79 / 50 70 50 60 Gainesville 57 75 59 75 / 30 30 70 50 Macon 65 76 64 79 / 50 60 50 60 Rome 54 76 58 78 / 10 20 70 40 Peachtree City 60 71 61 78 / 50 60 70 50 Vidalia 67 84 67 81 / 20 50 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....RW AVIATION...NListemaa
Hazardous weather outlook, Mar 25, 11:23 AM EDT, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1123 AM EDT Sat Mar 25 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1123 AM EDT Sat Mar 25 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A cold front will continue to move south across central portions of Georgia through the mid to late afternoon. Strong thunderstorms will be possible mainly along and south of a line from macon to columbus, with an isolated severe thunderstorms not out of the question. The primary hazards from a severe thunderstorm would be damaging wind gusts and large hail. A brief isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There is the potential for multiple rounds of heavy showers and thunderstorms on Sunday through Tuesday, with strong to severe storms and isolated flash flooding possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 25, 2:57 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Sat Mar 25 2023
GAZ079-251930-
Talbot GA-
257 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southern Talbot
County through 330 PM EDT...
At 257 PM EDT, a strong thunderstorm was near Baughville, or 9 miles
southwest of Talbotton, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Talbotton, Junction City, Geneva, Baughville, Po Biddy Crossroads and
Baldwinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3271 8443 3268 8436 3262 8439 3261 8441
3256 8441 3256 8469 3265 8469
TIME...MOT...LOC 1857Z 262DEG 31KT 3260 8468
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 3:11 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Sat Mar 25 2023
GAZ095-096-251945-
Houston GA-Bleckley GA-
311 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of central Bleckley and
east central Houston Counties through 345 PM EDT...
At 311 PM EDT, a strong thunderstorm was centered near Sand Bed, or
10 miles northwest of Hawkinsville, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Royal, Coley Station, Paulk, Cary, Porter and Magnolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.
&&
LAT...LON 3239 8348 3240 8350 3239 8350 3240 8352
3239 8353 3240 8360 3245 8358 3247 8350
3246 8349 3249 8341 3253 8328 3245 8325
3237 8330
TIME...MOT...LOC 1911Z 262DEG 31KT 3242 8356
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 3:34 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Sat Mar 25 2023
GAZ096-107-252000-
Bleckley GA-Pulaski GA-
334 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of northern Pulaski and
southwestern Bleckley Counties through 400 PM EDT...
At 334 PM EDT, a strong thunderstorm was near Browndale, or 4 miles
northwest of Hawkinsville, moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Hawkinsville, Browndale, Mobley Crossing, Hartford, Pulaski
State Prison and Baileys Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.
&&
LAT...LON 3229 8361 3232 8359 3236 8356 3238 8334
3232 8329 3228 8333 3229 8334 3228 8334
3225 8337
TIME...MOT...LOC 1934Z 269DEG 23KT 3232 8357
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 3:48 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT Sat Mar 25 2023
GAZ093-095-105-252015-
Macon GA-Dooly GA-Houston GA-
348 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southeastern Macon,
northern Dooly and southwestern Houston Counties through 415 PM
EDT...
At 348 PM EDT, a strong thunderstorm was near Dooling, or 8 miles
east of Oglethorpe, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Unadilla, Pinehurst, Dooling and Elko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3223 8401 3230 8399 3236 8365 3227 8361
3217 8366
TIME...MOT...LOC 1948Z 269DEG 29KT 3227 8392
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 4:21 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Sat Mar 25 2023
GAZ095-096-107-109-252045-
Houston GA-Bleckley GA-Dodge GA-Pulaski GA-
421 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of northwestern Dodge,
central Pulaski, southwestern Bleckley and south central Houston
Counties through 445 PM EDT...
At 420 PM EDT, a strong thunderstorm was over Browndale, or near
Hawkinsville, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Hawkinsville, Dubois, Browndale, Gresston, Empire, Mobley
Crossing, Hartford, Pulaski State Prison, Baileys Park and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.
&&
LAT...LON 3226 8361 3229 8361 3229 8365 3235 8363
3238 8329 3228 8324 3220 8330
TIME...MOT...LOC 2020Z 269DEG 31KT 3229 8360
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 4:22 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 PM EDT Sat Mar 25 2023
GAZ104-105-252045-
Dooly GA-Sumter GA-
422 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of western Dooly and
northeastern Sumter Counties through 445 PM EDT...
At 422 PM EDT, a strong thunderstorm was near Americus, moving east
at 45 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Americus, Byromville, Lilly, Dooling, Drayton, Methvins, New Era,
Flint River Wma and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3210 8428 3215 8428 3216 8423 3216 8418
3217 8418 3219 8408 3218 8407 3218 8405
3217 8403 3220 8402 3221 8399 3224 8387
3218 8381 3206 8389
TIME...MOT...LOC 2022Z 257DEG 38KT 3212 8424
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 2:30 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 60 min |
| Mar 25, 2:35 AM EDT | Tornado Warning | FFC | Dade, Walker | 18 min |
| Mar 25, 2:49 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 41 min |
| Mar 25, 3:04 AM EDT | Special Weather Statement | FFC | Chattooga | 56 min |
| Mar 25, 3:06 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 39 min |
| Mar 25, 3:27 AM EDT | Special Weather Statement | FFC | Gordon | 63 min |
| Mar 25, 3:29 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 46 min |
| Mar 25, 4:01 AM EDT | Special Weather Statement | FFC | Towns, Union | 59 min |
| Mar 25, 4:26 AM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 34 min |
| Mar 25, 4:27 AM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Mar 25, 6:55 AM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Mar 25, 7:01 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 17 min |
| Mar 25, 10:36 AM EDT | Special Weather Statement | FFC | Peach | 39 min |
| Mar 25, 11:08 AM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Mar 25, 11:26 AM EDT | Special Weather Statement | FFC | Bleckley | 49 min |
| Mar 25, 11:52 AM EDT | Special Weather Statement | FFC | Treutlen | 38 min |
| Mar 25, 2:28 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Mar 25, 2:44 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Mar 25, 2:57 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Mar 25, 3:11 PM EDT | Special Weather Statement | FFC | Bleckley | 34 min |
| Mar 25, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens | 42 min |
| Mar 25, 3:34 PM EDT | Special Weather Statement | FFC | Pulaski | 26 min |
| Mar 25, 3:48 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Mar 25, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Mar 25, 4:15 PM EDT | Tornado Warning | FFC | Laurens | 15 min |
| Mar 25, 4:21 PM EDT | Special Weather Statement | FFC | Pulaski | 24 min |
| Mar 25, 4:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Mar 25, 4:28 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Mar 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen | 50 min |
| Mar 25, 4:57 PM EDT | Special Weather Statement | FFC | Schley | 33 min |
| Mar 25, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Mar 25, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Schley, Sumter | 28 min |
| Mar 25, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 30 min |
| Mar 25, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Sumter, Webster | 18 min |
| Mar 25, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 33 min |
| Mar 25, 5:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Mar 25, 6:10 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.